Advanced Search
Article Contents
Article Contents

Asymptotic behaviors of solutions to a sixth-order Boussinesq equation with logarithmic nonlinearity

  • * Corresponding author

    * Corresponding author
Abstract Full Text(HTML) Related Papers Cited by
  • To understand the characteristics of dynamical behavior especially the kinetic evolution for logarithmic nonlinearity, we aim to study a sixth-order Boussinesq equation with logarithmic nonlinearity in a bounded domain $ \Omega\subset \mathbb{R}^n $ ($ n\geq1 $ is an integer) with smooth boundary $ \partial\Omega $, where the dispersive and the strong damping are taken into account. Based on the Faedo-Galërkin method, the logarithmic Sobolev inequality, and the potential well method, the main ingredient of this paper is to construct several conditions for initial data leading to the solution global existence or infinite time blow-up, and to study the polynomial decay and the exponential decay of the energy of the system.

    Mathematics Subject Classification: Primary: 35B30; Secondary: 35B40, 35L30.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. L. Bona and R. L. Sachs, Global existence of smooth solutions and stability of solitary waves for a generalized Boussinesq equation, Commun. Math. Phys., 118 (1988), 15-29.  doi: 10.1007/BF01218475.
    [2] J. Boussinesq, Théorie des ondes et des remous qui se propagent le long d'un canal rectangulaire horizontal, en communiquant au liquide contenu dans ce canal des vitesses sensiblement pareilles de la surface au fond, J. Math. Pures Appl., 17 (1872), 55-108. 
    [3] T. Cazenave and A. Haraux, Équations d'évolution avec non linéarité logarithmique, Ann. Fac. Sci. Toulouse Math., 2 (1980), 21-51. 
    [4] H. ChenP. Luo and G. W. Liu, Global solution and blow-up of a semilinear heat equation with logarithmic nonlinearity, J. Math. Anal. Appl., 422 (2015), 84-98.  doi: 10.1016/j.jmaa.2014.08.030.
    [5] H. Chen and S. Y. Tian, Initial boundary value problem for a class of semilinear pseudo-parabolic equations with logarithmic nonlinearity, J. Differ. Equ., 258 (2015), 4424-4442.  doi: 10.1016/j.jde.2015.01.038.
    [6] C. I. ChristovG. A. Maugin and M. G. Velarde, Well-posed boussinesq paradigm with purely spatial higher-order derivatives, Physical Review E Statistical Physics Plasmas Fluids and Related Interdisciplinary Topics, 54 (1996), 3621-3638.  doi: 10.1103/PhysRevE.54.3621.
    [7] C. I. ChristovG. A. Maugin and A. V. Porubov, On boussinesq${{\rm{\ddot s}}}$ paradigm in nonlinear wave propagation, Comptes Rendus Mécanique, 335 (2007), 521-535.  doi: 10.1016/j.crme.2007.08.006.
    [8] A. Dé Godefroy, Existence, decay and blow-up for solutions to the sixth-order generalized Boussinesq equation, Discrete Contin. Dyn. S., 35 (2015), 117-137.  doi: 10.3934/dcds.2015.35.117.
    [9] L. C. Evans, Graduate studies in mathematics, in Partial Differ. Equ., Am. Math. Soc., 1998. doi: 10.2307/3618751.
    [10] L. Gross, Logarithmic Sobolev inequalities, Amer. J. Math., 97 (1975), 1061-1083.  doi: 10.2307/2373688.
    [11] Q. Y. Hu and H. W. Zhang, Initial boundary value problem for generalized logarithmic improved Boussinesq equation, Math. Methods Appl. Sci., 40 (2017), 3687-3697.  doi: 10.1002/mma.4255.
    [12] Q. Y. HuH. W. Zhang and G. W. Liu, Global existence and exponential growth of solution for the logarithmic Boussinesq-type equation, J. Math. Anal. Appl., 436 (2016), 990-1001.  doi: 10.1016/j.jmaa.2015.11.082.
    [13] V. Komornik, Exact Controllability and Stabilization: the Multiplier Method, Wiley Chichester, 1994. doi: 10.1090/S0273-0979-97-00717-9.
    [14] Q. LinY. H. Wu and R. Loxton, On the Cauchy problem for a generalized Boussinesq equation, J. Math. Anal. Appl., 353 (2009), 186-195.  doi: 10.1016/j.jmaa.2008.12.002.
    [15] F. Linares, Global existence of small solutions for a generalized Boussinesq equation, J. Differ. Equ., 106 (1993), 257-293.  doi: 10.1006/jdeq.1993.1108.
    [16] J. L. Lions, Quelques méthodes de Résolution des Problemes aux Limites Nonlinéaires, 1969.
    [17] M. Liu and W. K. Wang, Global existence and pointwise estimates of solutions for the multidimensional generalized Boussinesq-type equation, Commun. Pure Appl. Anal., 13 (2014), 1203-1222.  doi: 10.3934/cpaa.2014.13.1203.
    [18] Y. C. Liu and R. Z. Xu, Global existence and blow up of solutions for Cauchy problem of generalized Boussinesq equation, Phys. D, 237 (2008), 721-731.  doi: 10.1016/j.physd.2007.09.028.
    [19] Y. Liu, Instability and blow-up of solutions to a generalized Boussinesq equation, SIAM J. Math. Anal., 26 (1995), 1527-1546.  doi: 10.1137/S0036141093258094.
    [20] L. W. Ma and Z. B. Fang, Energy decay estimates and infinite blow-up phenomena for a strongly damped semilinear wave equation with logarithmic nonlinear source, Math. Methods Appl. Sci., 41 (2018), 2639-2653.  doi: 10.1002/mma.4766.
    [21] R. L. Pego and M. I. Weinstein, Eigenvalues, and instabilities of solitary waves, Philos. Trans. Roy. Soc. London Ser. A, 340 (1992), 47-94.  doi: 10.1098/rsta.1992.0055.
    [22] N. Polat and A. Ertaş, Existence and blow-up of solution of Cauchy problem for the generalized damped multidimensional Boussinesq equation, J. Math. Anal. Appl., 349 (2009), 10-20.  doi: 10.1016/j.jmaa.2008.08.025.
    [23] R. Temam, Applied Mathematical Sciences, Springer-Verlag, New York, second edition, 1997. doi: 10.1088/0951-7715/18/5/013.
    [24] M. Tsutsumi and T. Matahashi, On the Cauchy problem for the Boussinesq type equation, Math. Japon., 36 (1991), 371-379. 
    [25] V. Varlamov, Existence and uniqueness of a solution to the Cauchy problem for the damped Boussinesq equation, Math. Methods Appl. Sci., 19 (1996), 639-649. 
    [26] V. Varlamov, On the Cauchy problem for the damped Boussinesq equation, Differ. Integral Equ., 9 (1996), 619-634. 
    [27] V. V. Varlamov, On spatially periodic solutions of the damped Boussinesq equation, Differ. Integral Equ., 10 (1997), 1197-1211. 
    [28] V. V. Varlamov, On the initial-boundary value problem for the damped Boussinesq equation, Discrete Contin. Dyn. S., 4 (1998), 431-444.  doi: 10.3934/dcds.1998.4.431.
    [29] V. V. Varlamov, Asymptotic behavior of solutions of the damped Boussinesq equation in two space dimensions, Int. J. Math. Math. Sci., 22 (1999), 131-145.  doi: 10.1155/S016117129922131X.
    [30] A. M. Wazwaz, Gaussian solitary waves for the logarithmic Boussinesq equation and the logarithmic regularized Boussinesq equation, Ocean Eng., 94 (2015), 111-115.  doi: 10.1016/j.oceaneng.2014.11.024.
    [31] S. B. Wang and X. Su, Global existence and nonexistence of the initial-boundary value problem for the dissipative Boussinesq equation, Nonlinear Anal., 134 (2016), 164-188.  doi: 10.1016/j.na.2016.01.004.
    [32] S. B. Wang and X. Su, The Cauchy problem for the dissipative Boussinesq equation, Nonlinear Anal. Real World Appl., 45 (2019), 116-141.  doi: 10.1016/j.nonrwa.2018.06.012.
    [33] Y. Wang, Existence and blow-up of solutions for the sixth-order damped Boussinesq equation, Bull. Iranian Math. Soc., 43 (2017), 1057-1071. 
    [34] Y. X. Wang, Existence and asymptotic behavior of solutions to the generalized damped Boussinesq equation, Electron J. Differ. Equ., 96 (2012), 11 pp. doi: 10.1155/2013/364165.
    [35] Y. X. Wang, Asymptotic decay estimate of solutions to the generalized damped Bq equation, J. Inequal. Appl., 323 (2013), 12 pp. doi: 10.1186/1029-242X-2013-323.
    [36] Y. Z. Wang, Y. S. Li and Q. H. Hu, Asymptotic behavior of the sixth-order Boussinesq equation with fourth-order dispersion term, Electron J. Differ. Equ., 161 (2018), 14 pp.
    [37] R. Z. Xu, Cauchy problem of generalized Boussinesq equation with combined power-type nonlinearities, Math. Methods Appl. Sci., 34 (2011), 2318-2328.  doi: 10.1002/mma.1536.
    [38] R. Z. XuY. B. LuoJ. H. Shen and S. B. Huang, Global existence and blow up for damped generalized Boussinesq equation, Acta Math. Appl. Sin. Engl. Ser., 33 (2017), 251-262.  doi: 10.1007/s10255-017-0655-4.
    [39] R. Y. Xue, Local and global existence of solutions for the Cauchy problem of a generalized Boussinesq equation, J. Math. Anal. Appl., 316 (2006), 307-327.  doi: 10.1016/j.jmaa.2005.04.041.
    [40] S. M. Zheng, Chapman & Hall/CRC Monographs and Surveys in Pure and Applied Mathematics, Chapman & Hall/CRC, Boca Raton, FL, 2004.
  • 加载中

Article Metrics

HTML views(1767) PDF downloads(292) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint